MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT
Model Number EIS5S10L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent left tkr on (b)(6) 2020.Revised on (b)(6) 2020 due to instability.Tibial insert changed from 10mm to 14mm.(b)(6).

Brand Name
EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11089962
Report Number3010536692-2020-00794
Device Sequence Number14137343
Product Code HRY
UDI-Device IdentifierM684EIS5S10L1
UDI-PublicM684EIS5S10L1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S10L
Device Catalogue NumberEIS5S10L
Device Lot Number1769584
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/08/2020
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63.5 YR